# SDR RAIA970916

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 3150 · Central Warning
- Part: Cap Panel
- Part number: D46302001
- Condition: Failed
- Location: Cockpit
- Part time: 590 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7410 - LEFT FUEL CAPTION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE REPLACED CAP PANEL.  (X)
